Error Estimates in S-P for Cubature Formulas Exact for Haar Polynomials in the Two-Dimensional Case | Научно-инновационный портал СФУ

Error Estimates in S-P for Cubature Formulas Exact for Haar Polynomials in the Two-Dimensional Case

Тип публикации: статья из журнала

Год издания: 2009

Идентификатор DOI: 10.1134/S0965542509010011

Ключевые слова: cubature formulas in the space of Haar functions, error estimates for cubature formulas, estimate for the best convergence rate

Аннотация: On the spaces S-P, an upper estimate is found for the norm of the error functional delta(N)(f) of cubature formulas possessing the Haar d-property in the two-dimensional case. An asymptotic relation is proved for parallel to delta(N)(F)parallel to(sp*) with the number of nodes N similar to 2(d), where d -> infinity. For N similar to 2(d) with d -> infinity, it is shown that the norm of delta(N) for the formulas under study has the best convergence rate, which is equal to N-1/P.

Ссылки на полный текст

Издание

Журнал: COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS

Выпуск журнала: Vol. 49, Is. 1

Номера страниц: 1-11

ISSN журнала: 09655425

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.